# SDR VTZA98193

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Part number: 6940019002
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6193 - IAD-JFK - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LEFT ENGINE EGT FLUCTUATION.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 56342, MEL 76-1 ON SRL.  MAINTENANCE CLOSED DMI 56324 ON 5-17-98 BY REMOVING AND REPLACING TEMPERATURE SENSOR.  OPS CHECK OK AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
